MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER
Model Number A319416AM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the tubing that connects to the urimeter kinked.
 
Additional Manufacturer Narrative
The reported issue was confirmed during visual evaluation.During visual inspection it was noted the drainage tubing was kinked.The kink in the drainage tube was located approximately ½ in above the urine meter.The inspection procedure to product a319416am specified in the visual requirements ¿kinks in drainage tube, are not permitted." the id and od of the drainage tube were measured in the section free of kink, under specification (b)(4), rv3 and were found to be within specification.However the root cause of the kinked in the drainage tube could not be determined.The pattern of folding was not possible reviewed because the sample was received without it's original package.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: ¿-visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.-maintain unobstructed urine flow and keep the catheter and collection tube free from kinking.-keep the collection bag below the level of the bladder or hips at all times.-position hanger on bed rail at the foot of the bed -use green sheeting clip to secure drainage tube to the sheet.Make sure tube is not kinked." (b)(4).
 
Event or Problem Description
It was reported that the tubing that connects to the urimeter kinked.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6602890
Report Number1018233-2017-02832
Device Sequence Number11037092
Product Code MJC
UDI-Device Identifier00801741073861
UDI-Public(01)00801741073861
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA319416AM
Device Catalogue NumberA319416AM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2017
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer07/28/2017
Initial Report FDA Received Date05/31/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1